Get your Health question answered in 3 easy steps

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes burning sensation with pink-colored urine while urinating?

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 2844 Questions

default
Posted on Tue, 8 May 2018 in Urinary and Bladder Problems
Question: hey actually i had an issue and i already posted my query. I have observed some more symptoms. Whenever i drink less water and go to urinate i feel burning sensation and pink color urine. Constipation is also another cause.
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 38 minutes later
Brief Answer:
Information

Detailed Answer:
Hello and welcome,

If you are feeling urinary burning and there is a pink color to the urine, then you should go in to have a urinalysis. The doctor can usually do an initial "dipstick" urine test while you wait, which can give an indication of if there is a bladder infection or other causes, but then the urine should be sent for a full urinalysis and if there were signs of infection, a culture and sensitivity test also.

When you say that constipation is also another cause, do you mean that constipation makes you have pink urine or that it causes you to go more frequently, or something else?
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bonnie Berger-Durnbaugh 9 minutes later
Actually i have been taking protein shakes and now i feel constipated even i dont eat junk and eat healthy food and i feel frequent urge to urinate. Pink urine is not always but only when i dont drink water at all and i really dont know what is causing constipation. what tests should i consider? is it kidney stone? or liver not functioning properly?
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 7 minutes later
Brief Answer:
Information

Detailed Answer:
Sometimes men will have blood in the urine - can be very small amount or even microscopic which can't be seen with the naked eye without a microscope - as a result of physical exertion. It is usually not a serious problem if that is the cause. But anytime a man has red or pink urine it should be checked with a urinalysis.

Kidney stones are possible, but usually there is some pain in one or the other side or lower abdomen/pelvis.

Changes in diet can cause constipation - might be something in the protein shakes that is binding for your.

For the urinary symptoms, I recommend the tests I discussed above (urinalysis and culture). For the constipation, consider discontinuing the protein shakes for a week or two and see if that makes a difference. Increase fruits and vegetables also.

Another cause of the urinary symptoms can be the prostate if it is inflamed, particularly if you are sexually active. If that is the case, an exam and STD tests can help sort the problem out.

I don't think the liver is contributing to the problems you are describing.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bonnie Berger-Durnbaugh 6 minutes later
i have stopped taking protein shakes since 3 months but still i feel constipated. I am not sexually involved and i am just 20 so could it be STD?
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 2 minutes later
Brief Answer:
Thoughts on this

Detailed Answer:
You write that you feel constipated. Are you actually constipated or is it a feeling of being bloated? Difficultly moving your bowels? Hard stools? Please describe what you mean by feel constipated, thanks.

If you are not sexually active, then it would not be an STD.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bonnie Berger-Durnbaugh 3 minutes later
i am not able to lose all bowels. i feel something is there in my stomach that is not coming out since a very long time (3 months). I have less bowel movement even i have tried laxatives
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 53 minutes later
Brief Answer:
Information

Detailed Answer:
Hello XXXXXXX

Best to go in to have an abdominal exam when you go in to have the urinalysis. It's possible that you have less volume to pass because of eating less or not having the protein shakes perhaps.

You definitely must go in to be checked because of the pink urine, and while there for that exam, tell the doctor about the constipated feeling and he or she will (or should) also do an abdominal exam.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics ,   ,  

Recent questions on Prostate

doctor1 MD

During a prostate massage and after ejaculation there wad seminal fluid on the prostate massager. No blood noted or other obvious issues. This happened just over a week ago. Since then my orgasms have been not as strong when I ejaculate however I can still ejaculate did I damage something? Other than my paranoia everyhing seems fine down there. No other leaking. We have not used a massager since then.

doctor1 MD

hi, i have an enlarge prostate, but really has no bother me a lot with medication but 2 weeks ago i start with bloob on the urine, mean a lot. i went to the emergency roon and after a cat scan done to me the doctor toll me that my problem was uti because my enlarge prostate
she gave me a prescription for antibiotics, sindro i think o cincro. i and i took it for 14 days, after my last capsul yesterday, today i pass again more blood of course in a lower amount but still i can see the color of the urine. is that posible after 14 days of antibiotics? i wiil see my urologist in 2 days. i amm concern and worrythanks ralph alvarez

doctor1 MD

What is the intial symptoms of prostate infection ?
What is the use Alfusin 10mg and Doxy-1 L-DR forte ? The Deanxit will hep for Prostate Functions ? And the Nervuper use for what ?
Moideen
50 years old
Glucoma patient for the last 8 years (Xalatan and Alphagan-P)
Diabetic patient for the last 2 years (Galvus 50 x 2 daily) Not fully controled,
Cholistrol high (Rosuvas 10mg)
74 Kg weight

doctor1 MD

I had bladder cancer and underwent a surgery to remove the bladder. A neao bladder was created that allowed me to urinate normally. Some prostate was also removed. Since surgery I have lost erection which is causing depression. What can be done to regain erection. Viagra did not work. Thanks a million.

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...